Small itchy bumps on palms of hands that fade during the day
I have a small itchy bumps on the palms of my hands, and fewer on the tops of my hands. They are very red in the morning and itch very badly in the middle of the night and in the morning. Then during the day the redness fades and they become less itchy. There seem to be more and more bumps everyday. I also had the same kind of rash on my stomach, but that has disappeared, though my stomach still itches. I had been using a new soap at the time that I got the rash, but immediately stopped using that. I have also tried changing all my sheets and pillowcases, and even sleeping in a different bed, so I don't think it's that. Please help!
It could be eczema, sweat dermatitis, allergic reactions or eczema.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
Let us know if you need any further information.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
i had small itchy bumps or rashes on my elbows at first then on my hands, then it moved to my palms. it has gotten worse it is very itchy. the bumps seem to get bigger at night than during day time. the bumps are very visible. i had the same problem last year at about the same time when i came home from college. it went away on it's own after a month but then came back again this year at about the same time when i got back home from college. what's going on? i went to doctor's several times. once i even went to the emergency room in the middle of the night because i thought my body was on fire the itching was that bad. this time around the bumps are also on my knees and around my waist. the bumps are very uncomfortable and don't look good at all. but luckily i don't have any bleeding or discharge. plssss help any suggestions would help. thank you
I cannot confirm anything without examination but it sounds like dyshidrotic eczema. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
Also a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide). Also use good quality moisturizers or emollients to prevent moisture loss from the skin.
If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.I hope it helps.Take care and pls do keep me posted o how you are doing or if you have any additional doubts.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.